# SDR CHQA201000222

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 25,330 hours, 20,463 cycles
- Engine: Allsn AE3007A
- Engine time: 18,783 hours, 17,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXMITY EMERGENCY LIGT BETWEEN ROWS 16 AND 17 WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PROXIMITY EMERGENCY LIGHT WITH NO FURTHER DEFECTS NOTED.
